Your next patient has swallowed over 80 grams of lithium. What are you going to do about it?
A baffling case of apparent brain death... Can you work out what has happened? A 35-year old female with a history of multiple sclerosis and depression is found collapsed at home. She is known to have access to quetiapine.
A 41-year old man is brought to ED after becoming drowsy while in police custody. He states that he has taken an overdose of diazepam tablets prior to being arrested. A puzzling case of drug-induced delirium. Can you solve the mystery?
A case of paracetamol-induced hepatotoxicity with a discussion of the Schiodt scoring system for predicting paracetamol-induced liver failure.
A 22 year old presents to the ED following the alleged ingestion of fenofibrate tablets 2 hours prior to presentation.
A review of the literature on the assessment and management of the patient suffering from cannabinoid hyperemesis syndrome.
A 20 year-old female had a polypharmacy overdose 36 hours ago. She has had symptoms of GI upset (nausea and vomiting), some anxiety and mild confusion. Her life is in your hands...
A couple present to the ED with vomiting and paraesthesiae after eating at a seafood restaurant. Can you help them by solving the seafood poisoning conundrum?
A man presents with hypoglycemia, but has no history of any other illness nor a history of ingesting a hypoglycemic agent. Can you unravel the puzzle?
A 37 year-old man is BIBA to the emergency department following a fire at his apartment. He has a fluctuating level of consciousness (currently GCS 11) and is hypotensive (BP 85/50). He has no evidence of airway compromise, burns or other significant injury.
A 5 year old girl is unable to walk and is becoming progressively weaker. She also complained of a lump on her head. Can you make the diagnosis?